# SDR AC2A099569

- Difficulty date: March 8, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 230 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 427366101101
- Part serial: 143
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 231 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PROBE GIVING ERRATIC FUEL QUANTITY READINGS
